Alert archive / Oklahoma / Flash Flood Warnings in 2003

Flash Flood Warning 6, NWS Norman, OK

May 25, 20034 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 25, 2003, 5:00 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2003, 5:00 AM CDT (10:00 UTC)
Expired
May 25, 2003, 8:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Comanche County, OK, Cotton County, OK, Jefferson County, OK, Love County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2003-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2006 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2003-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2006 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 251001
FFWOKC
OKC031-033-067-085-251300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT SUN MAY 25 2003

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHERN OKLAHOMA
  LOVE COUNTY IN SOUTHERN OKLAHOMA
  COMANCHE COUNTY IN SOUTHWEST OKLAHOMA
  COTTON COUNTY IN SOUTHWEST OKLAHOMA

* UNTIL 800 AM CDT

* AT 500 AM CDT...VERY HEAVY RAIN CONTINUED TO FALL ACROSS A NARROW  
  AREA FROM NORTHERN COMANCHE COUNTY...SOUTHEASTWARD ACROSS          
  COTTON...JEFFERSON...AND LOVE COUNTIES. RADAR SHOWS SOME AREAS     
  WITH RAINFALL TOTALS BETWEEN 3 AND 5 INCHES IN THE LAST FEW        
  HOURS...WITH THE HIGHEST TOTALS LOCATED OVER SOUTHEAST JEFFERSON   
  COUNTY...WITH AMOUNTS OF 6 TO 10 INCHES POSSIBLE. MORE HEAVY RAIN  
  IS EXPECTED TO CONTINUE ACROSS THE WARNED AREA WITH ADDITIONAL     
  AMOUNTS OF 1 TO 3 INCHES POSSIBLE. 

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 3398 9711 3439 9824 3477 9847 3476 9884
          3419 9861 3376 9709

$$
JAMES
3 follow-up statements
000 
WGUS74 KOUN 251127
FFSOKC
OKC031-033-067-085-251230-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
627 AM CDT SUN MAY 25 2003

...FLASH FLOOD WARNING CONTINUES FOR JEFFERSON...LOVE...COMANCHE... 
AND COTTON COUNTIES UNTIL 8 AM CDT...

AN AREA OF RAIN HAS DRAMATICALLY WEAKENED ACROSS SOUTHWESTERN AND 
SOUTH CENTRAL OKLAHOMA FROM LAWTON...TO WALTERS...TO WAURIKA...TO 
MARIETTA. RAINFALL RATES OF A FEW TENTHS OF AN INCH PER HOUR WILL 
CONTINUE THROUGH MID MORNING. HOWEVER...HIGH WATER IS STILL 
POSSIBLE...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO 
THE DECREASE IN RAIN INTENSITY...THE WARNING MAY BE ALLOWED TO 
EXPIRE AT 8 AM.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3479 9841 3439 9821 3396 9706 3381 9713
          3421 9858 3476 9882

$$
000 
WGUS74 KOUN 251233
FFSOKC
OKC031-033-067-085-251300-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
730 AM CDT SUN MAY 25 2003

...FLASH FLOOD WARNING CONTINUES FOR JEFFERSON...LOVE...COMANCHE... 
AND COTTON COUNTIES UNTIL 8 AM...

THE LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS WEAKENED ACROSS 
SOUTHWESTERN AND SOUTH CENTRAL OKLAHOMA...FROM LAWTON...TO 
WALTERS...TO WAURIKA...TO MARIETTA. RAINFALL RATES OF A FEW TENTHS 
OF AN INCH PER HOUR WILL CONTINUE THROUGH MID MORNING. HOWEVER... 
FLOODING IS STILL LIKELY...ESPECIALLY IN LOW LYING AND POOR DRAINAGE 
AREAS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3479 9841 3439 9821 3396 9706 3381 9713
          3421 9858 3476 9882

$$
000 
WGUS74 KOUN 251253
FFSOKC
OKC031-033-067-085-251500-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
752 AM CDT SUN MAY 25 2003

...FLASH FLOOD WARNING FOR JEFFERSON...LOVE...COMANCHE... AND COTTON 
COUNTIES WILL BE ALLOWED TO EXPIRE AT 8 AM...

THE LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS WEAKENED ACROSS 
SOUTHWESTERN AND SOUTH CENTRAL OKLAHOMA...FROM LAWTON...TO 
WALTERS...TO WAURIKA...TO MARIETTA. ALTHOUGH ADDITIONAL RAINFALL 
AMOUNTS THROUGH 10 AM WILL ONLY AVERAGE A HALF AN INCH OR LESS... 
AREAS OF HIGH WATER WILL CONTINUE...ESPECIALLY IN LOW LYING AND POOR 
DRAINAGE AREAS.

EXCESSIVE RUNOFF FROM THE OVERNIGHT RAIN ACTIVITY MAY CONTINUE TO 
CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS. ADDITIONALLY... 
COUNTRY ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND 
STREAMS...AND OTHER LOW LYING AREAS...WILL BE SUBJECT TO WATER 
PROBLEMS.

LAT...LON 3479 9841 3439 9821 3396 9706 3381 9713
          3421 9858 3476 9882

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:45 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 25, 3:45 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OKLAHOMA
345 AM CDT SUN MAY 25 2003

SIGNIFICANT RAIN EVENT OVER SOUTHERN PORTIONS OF THE FORECAST AREA
IS EXPECTED TO EASE UP THIS MORNING...BUT ADDITIONAL HEAVY RAIN
POSSIBLE ACROSS MAINLY OUR TEXAS COUNTIES LATER TODAY. PORTIONS OF
THE FLASH FLOOD WATCH FOR SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS
WILL BE RETAINED FROM PREVIOUS SHIFT...WITH THE MAIN EMPHASIS ON
THIS MORNING.

ALTHOUGH MAIN CONVECTIVE ACTIVITY WILL SHIFT TO THE SOUTH TODAY AND
TONIGHT...ELEVATED BOUNDARY MONDAY MAY PROVIDE FOCUSING MECHANISM
FOR ADDITIONAL ACTIVITY AS LOBE OF ENERGY ROTATES AROUND NORTHEAST
UPPER LOW...AND WEAKENING LOW MOVES IN FROM SOUTHWEST. GFS THE MOST
BULLISH WITH THIS SIGNAL...WITH SMALL MCS POSSIBLE OVER SOUTHWEST
OKLAHOMA AND NORTH TEXAS ZONES.

STAYED AOA MAV GUIDANCE DURING SHORT TERM AS IT HAS BEEN TOO COOL
THE PAST FEW DAYS. RECOVERY WILL OCCUR TODAY...WITH COOLER AIRMASS
MAINLY AFFECTING NORTHERN INTO CENTRAL AREAS.

REARRANGED POPS SOME IN EXTENDED FORECAST TO JIVE BETTER WITH LATEST
MODEL GUIDANCE. ANOTHER ROUND OF SIGNIFICANT RAINS NOT OUT OF THE
QUESTION FOR NEXT WEEKEND...AS MEDIUM RANGE MODELS FLATTEN RIDGE AND
BRING IN ANOTHER FRONT. UNTIL THEN...WARMING TREND TO COMMENCE
TUESDAY WITH TEMPS ABOVE NORMAL EXPECTED BY THURSDAY.

PRELIMINARY CCF NUMBERS...
OKC   76   55   76   55  / 30   10   10   10
HBR   76   55   74   55  /100   30   30   20
SPS   77   57   76   58  /100   40   40   30
GAG   73   52   73   52  / 40   20   30   20
PNC   73   53   75   53  / 10   10    5    0
DUA   77   59   77   58  / 80   40   20   20

FORECAST ID = 11

.OUN...
OK...FLASH FLOOD WATCH THIS MORNING OKZ044-045-050-051.
TX...FLASH FLOOD WATCH THIS MORNING TXZ086-089-090.
Hazardous weather outlook, May 24, 12:00 PM CDT, 17 hours before
OKZ004>048-050>052-TXZ083>090-251200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT MAY 24 2003

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
CENTRAL AND SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
THE SLIGHT RISK AREA IS GENERALLY SOUTH OF A CUSHING TO
GUTHRIE TO KINGFISHER AND LEEDEY LINE.

TIMING...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AS AN OUTFLOW
BOUNDARY ADVANCES SOUTH.  ADDITIONAL THUNDERSTORMS ARE
EXPECTED LATER THIS EVENING INTO THE OVERNIGHT HOURS AS
STORMS MOVE SOUTHEAST FROM THE HIGH PLAINS OF TEXAS AND
COLORADO.

IMPACTS...
LARGE HAIL IS THE PRIMARY THREAT...WITH DAMAGING STRAIGHT-LINE WINDS
A THREAT WITH ANY THUNDERSTORM LINE SEGMENTS. ALTHOUGH THE TORNADO
THREAT IS RELATIVELY LOW...STORMS THAT DEVELOP THIS AFTERNOON
ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS WILL HAVE
THE BEST POTENTIAL AS INSTABILITY AND SHEAR SHOULD BE MAXIMIZED
IN THESE AREAS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS DURING
THE PREVIOUSLY MENTIONED TIMES.

DISCUSSION...
AN OUTFLOW BOUNDARY MOVING SOUTH INTO SOUTHERN PARTS OF
OKLAHOMA THIS AFTERNOON WILL PROVIDE THE FOCUS FOR SCATTERED
THUNDERSTORM DEVELOP.  MODERATE INSTABILITY AND GOOD DIRECTIONAL
SHEAR AHEAD OF THIS BOUNDARY WILL BE SUFFICIENT FOR SEVERE
THUNDERSTORM DEVELOPMENT.  LARGE HAIL AND DAMAGING WIND GUSTS
WILL BE THE MAIN RISK.  LOCALLY HEAVY RAINFALL MAY ALSO OCCUR
WITH THESE STORMS.  PARTS OF WESTERN NORTH TEXAS... MAINLY
EAST OF A LINE FROM VERNON TO ARCHER CITY... RECEIVED RAINFALL
AMOUNTS BETWEEN 3 AND 5 INCHES LAST NIGHT.  THIS AREA WILL BE
MORE SUSCEPTIBLE TO FLOODING.

OTHER THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE HIGH
PLAINS OF TEXAS THIS AFTERNOON AND EVENING.  THESE STORMS WILL
LIKELY MOVE INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
LATE TONIGHT.  DAMAGING THUNDERSTORM WINDS AND LARGE HAIL WILL
BE THE MAIN THREATS WITH THESE STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THE NORTHWEST FLOW WEATHER PATTERN WILL BEGIN TO TURN MORE NORTHERLY
WITH TIME AS WE MOVE INTO MIDWEEK. A CONTINUED CHANCE OF
THUNDERSTORMS AND A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL
CONTINUE INTO MIDWEEK...MAINLY OVER WESTERN PART OF OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS.

OTHER HAZARDOUS WEATHER...
NONE.

6

In the hours before

Special weather statement, May 25, 1:08 AM CDT, 3 hours 52 minutes before
OKZ021-250630-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
108 AM CDT SUN MAY 25 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF ERICK AT 108
AM CDT...NEARLY STATIONARY.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN BECKHAM COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, May 25, 1:19 AM CDT, 3 hours 41 minutes before
TXZ085-250630-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
119 AM CDT SUN MAY 25 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WILBARGER COUNTY.

A GUST FRONT WAS MOVING ACROSS WESTERN AND CENTRAL WILBARGER COUNTY.
40 TO 50 MPH WINDS CAN BE EXPECTED.

PEOPLE IN WILBARGER COUNTY...INCLUDING THE CITY OF VERNON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES
Local storm report, May 25, 1:30 AM CDT, 3 hours 30 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
130 AM CDT SUN MAY 25 2003

TIME (CDT) .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1225 AM    QUANAH                    TX   59 MPH WIND GUST
05/25/03   HARDEMAN                       MEASURED BY COUNTY
                                          CIVIL DEFENSE

KT
Special weather statement, May 25, 1:46 AM CDT, 3 hours 14 minutes before
TXZ086-089-250700-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
146 AM CDT SUN MAY 25 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND WICHITA COUNTIES.

THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP OVER WICHITA AND
ARCHER COUNTIES THROUGH 230 AM...AS A GUST FRONT MOVES QUICKLY
THROUGH THE AREA...ALLOWING THUNDERSTORMS TO FORM.

PEOPLE IN ARCHER AND WICHITA COUNTIES...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, May 25, 2:03 AM CDT, 2 hours 57 minutes before
OKZ038-250715-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
203 AM CDT SUN MAY 25 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF GERONIMO AT
203 AM CDT...MOVING NORTH AT 10 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN COMANCHE COUNTY...INCLUDING THE CITY OF LAWTON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, May 25, 2:19 AM CDT, 2 hours 41 minutes before
TXZ090-250730-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE NORMAN OK
219 AM CDT SUN MAY 25 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST OF HENRIETTA AT
219 AM CDT...MOVING SOUTHWEST AT 35 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CLAY COUNTY...INCLUDING THE CITY OF HENRIETTA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:01 PM CDTSevere Thunderstorm WarningOUNBryan29 min
May 24, 8:53 PM CDTSevere Thunderstorm WarningOUNKiowa52 min
May 24, 9:14 PM CDTSevere Thunderstorm WarningOUNBryan46 min
May 24, 9:42 PM CDTSevere Thunderstorm WarningOUNKiowa48 min
May 24, 9:45 PM CDTSevere Thunderstorm WarningOUNWashita45 min
May 24, 10:00 PM CDTSevere Thunderstorm WarningOUNBryan60 min
May 24, 10:11 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson64 min
May 24, 10:31 PM CDTSevere Thunderstorm WarningOUNKiowa29 min
May 24, 10:46 PM CDTTornado WarningOUNJackson39 min
May 24, 11:10 PM CDTSevere Thunderstorm WarningOUNGreer50 min
May 24, 11:12 PM CDTSevere Thunderstorm WarningOUNJackson48 min
May 24, 11:38 PM CDTSevere Thunderstorm WarningOUNJackson52 min
May 24, 11:53 PM CDTFlash Flood WarningOUNJackson2 hr
May 25, 12:28 AM CDTSevere Thunderstorm WarningOUNRoger Mills47 min
May 25, 12:50 AM CDTSevere Thunderstorm WarningOUNBryan40 min
May 25, 1:26 AM CDTSevere Thunderstorm WarningOUNCotton64 min
May 25, 1:54 AM CDTFlash Flood WarningOUNCotton, Jefferson, Love3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.